# SDR SWIA200110306

- Difficulty date: October 28, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 19,418 hours, 26,616 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE DV WINDOW FRAME IS CRACKED.  COMPLIED WITH SB 120-53-0072 STEPS 2.1 THROUGH 2.7 - INSTALLATION OF NEW DOUBLERS AND REPLACEMENT RIVETS.
